| Model Number |
DB-3128-55B |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291); Migration (4003)
| Health Effect - Clinical Code |
Shaking/Tremors (2515)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient with a deep brain stimulation (dbs) system experienced inadequate tremor control.Functional testing revealed high impedances on multiple left and right contacts.The physician attributed the issue to repeated manipulation by the patient of the implantable pulse generator (ipg), which likely twisted the extension and caused a fracture near the header.The patient underwent revision surgery to remove and replace the lead extension.Analysis was not performed, as the extension sustained additional damage during explant and was discarded by the physician.The procedure was completed successfully and issues were resolved.
Additional Manufacturer Narrative
Section/block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: dbs-ipg-r-mri.Upn: m365db12160.Model: db-1216.Serial: (b)(6).Batch: 753126.Udi: (b)(4).
Additional Manufacturer Narrative
Section b5 describe event or problem was updated.Additional suspect medical device components involved in the event: product family: dbs-ipg-r-mri.Upn: m365db12160.Model: db-1216.Serial: (b)(6).Batch: 753126.Udi: ((b)(4).
Event or Problem Description
It was reported that a patient with a deep brain stimulation (dbs) system experienced inadequate tremor control.Functional testing revealed high impedances on multiple left and right contacts.The physician attributed the issue to repeated manipulation by the patient of the implantable pulse generator (ipg), which likely twisted the extension and caused a fracture near the header.The patient underwent revision surgery to remove and replace the lead extension.Analysis was not performed, as the extension sustained additional damage during explant and was discarded by the physician.The procedure was completed successfully and issues were resolved.Additional information received confirmed all fractured lead extension pieces were successfully removed during procedure and ipg was repositioned to address migration and remains implanted.The patient did well post-operatively.